2 doctors weighed in:

Is weight gain common during breast cancer treatments? Will drugs or chemotherapy for breast cancer make me gain weight? .

2 doctors weighed in
Dr. Christian Schultheis
Internal Medicine - Hematology & Oncology
1 doctor agrees

In brief: Very common

I inform my patients that most women and men will gain weight with chemotherapy for breast cancer.
Also it is common to gain weight while on anti-hormone therapy, such as tamoxifen. Hope this helps.

In brief: Very common

I inform my patients that most women and men will gain weight with chemotherapy for breast cancer.
Also it is common to gain weight while on anti-hormone therapy, such as tamoxifen. Hope this helps.
Dr. Christian Schultheis
Dr. Christian Schultheis
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
16 years in practice
47M people helped
Continue
111,000 doctors available